# SDR QXEA9700715

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821PH
- Make and model: Dhav DHC8102
- Aircraft serial: 104
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Part number: 39671
- Condition: Malfunction
- Location: Nr 1 Main Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 MAIN BRAKE IS INEFFECTIVE.  REPLACED NR 1 DUAL SKID CONTROL VALVE, OPERATIONAL CHECK GOOD.
